# SDR AALA202110121510

- Difficulty date: October 10, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 32,559 hours, 12,268 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 772292
- Part serial: AAJ4004038
- Condition: Overheated
- Location: Zone 400 - Nac/P
- Part time: 22,148 hours, 8,564 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE INTEGRATED DRIVE GENERATOR OVERHEAT REACHED 185 DEGREES CELSIUS AND DISCONNECTED BY ITSELF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAS WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED #1 ENGINE INTEGRATED DRIVE GENERATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-21-51.
